| Catalog Number |
109.327 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
11/27/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) - the dentist reported that, 5 months after the dental implant was installed in intraoral region #19; its non-osseointegration was observed.A 40 ncm of primary stability was achieved.The patient presented insufficient bone quality/quantity (bone type iii) and bone graft was executed.